# SDR SWAA2022060805345

- Difficulty date: May 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 164. / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR.;[02] CUT AND REMOVED DAMAGE ON WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.A AND B.;[03] REQUEST FOR NDI HFEC FOR ALL INITIAL FASTENERS HOLES IN THE REPAIR AREA SRM 57-10-10-2R-5 REPAIR 5 PART 4.D;[04] REQUEST FOR DVI ON REPAIR AREA AND UNDERLYING STRUCTURE SRM 57-10-10-2R-5 REPAIR 5 PART 4.D;[05] UPDATED STEP 3; REFERENCE USED SRM 57-10-10-2R-5 REPAIR 5 PART 4.C;[06] VERIFIED CORRECTIVE ACTION #2 AND 5.   INSPECTED UNDERLYING STRUCTURE AND AT REPAIR AREA; NO ADDITIONAL DAMAGE NOTED;[07] HFEC INSPECTED ALL INITIAL FASTENER HOLES AND TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURES 16 AND 23. NO CRACKS FOUND. TOOL N600 ATS2353 DUE 01/2023.;[08] LOCATED AND DRILLED -1 REPLACEMENT ANGLE FROM P/N ATSHFAB-101-354 LOT #546492; -2 SPLICE ANGLE FROM P/N ATSHFAB-101-355 LOT #548789 AT BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE RBL 13.5 WL 164 PER SRM 57-10-10-2R-5 REPAIR 5. OK TO INSTALL REPAIR PARTS;[09] VERIFIED CORRECTIVE ACTION #8.;[10] INSTALLED ALL REPAIR PARTS -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE AT BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE RBL 13.5 WL 164 PER SRM 57-10-10-2R-5 REPAIR 5.;
